MAUDE Adverse Event Report: GENICON, INC. GENICON GENISURGE; SINGLE-USE MONOPOLAR INSTRUMENT

GENICON, INC. GENICON GENISURGE; SINGLE-USE MONOPOLAR INSTRUMENT
Model Number 533-005-945
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between (b)(6) 2017 through (b)(6) 2019.
 
Event or Problem Description
A faulty endoclinch product, 1 533-005-945 opened yesterday in the theatre, which fell apart on insertion into the abdomen, the parts were successfully retrieved and a datix completed.Item was isolated for examination, all other items from that batch were removed from store and are in the theatre controller's office awaiting further advice, it was a lap colorectal procedure, it happened with 2 of the clinches from the same lot, only one returned as the other was contaminated.No staples or clips were in the way at the time, it happened immediately after the instrument was inserted into the abdomen when they opened the jaws.

Brand Name
GENICON GENISURGE
Common Device Name
SINGLE-USE MONOPOLAR INSTRUMENT
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park, fl
MDR Report Key10387825
Report Number3002590791-2020-00081
Device Sequence Number16575569
Product Code GCJ
UDI-Device Identifier00877972006916
UDI-Public(01)00877972006916(10)I60556-B(17)190530
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2019
Device Model Number533-005-945
Device Lot NumberI60556-B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2018
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1